RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 8  


Ordinary Differential Equations
The Generalized Normal Form and Formal Equivalence of Systems of Differential Equations with Zero Approximation $(x_2^3,-x_1^3)$
V. V. Basov
1011
On the Simultaneous Instability of Exponential Exponents of Linear Differential Systems
N. A. Izobov
1023
Lyapunov Stability and Orbital Stability of Dynamical Systems
B. S. Kalitin
1033
An Extension of the Representation Space of the Group Admitted by a System of Ordinary Differential Equations
A. N. Kusyumov
1043
The Milne Problem for a Periodic Medium
M. G. Muradyan
1050
Lyapunov Stability of Measure Driven Impulsive Systems
F. L. Pereira, G. N. Silva
1059
Semialgebraic Integrability of Algebraic Differential Equations
S. L. Sobolevskii
1068
Normal-Size Limit Cycles of Quadratic Systems with a Structurally Unstable Focus
L. A. Cherkas, I. L. Shevtsov
1076

Partial Differential Equations
Transformation Operators and Boundary Value Problems
I. I. Bavrin, O. E. Yaremko
1085
On Spectral Problems in Energy Spaces on Composite Manifolds with Singular Geometry of the Blocks: II
E. G. D'yakonov
1096
How to Approximate Solutions of Variational Inequalities with Monotone Mappings in a Banach Space If the Data Are Known Approximately
I. P. Ryazantseva
1108
The Homotopy Classification of Three- and Four-Dimensional Analogs of the Cauchy–Riemann System
A. T. Uss
1118

Short Communications
Analogs of Classical Boundary Value Problems for a Second-Order Differential Equation with Deviating Argument
A. A. Andreev
1126
Exact Closed-Form Solutions of Some Nonlinear Differential Equations
I. D. Dubinova
1129
Potentiality Conditions for Partial Differential Equations with Deviating Arguments
I. A. Kolesnikova
1131
Integral Representations for a Second-Order System with a Supersingular Point
A. B. Rasulov
1133
A Remark on the Existence Interval of the Solution of the Cauchy Problem
V. V. Filippov
1137
An Estimate of the Number of Periodic Solutions of the Abel Equation
O. G. Hudayberenow, N. O. Hudaywerenow
1140

Chronicle
Seminar on Nonlinear Dynamics and Control Problems at Moscow State University
1143
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020